# SDR QXEA2018080700284

- Difficulty date: August 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 8,237 hours, 8,708 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Pin
- Part number: 04CAS4355032
- Condition: Inoperative
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR IS CATCHING ON UPPER LEFT FRAME OF LAV DOOR. HARD TO OPEN/CLOSE. RUBBING/SCUFFING ON LAV DOOR FRAME. REMOVED FROM SERVICE. FOUND FLIGHT DECK DOOR HINGE PIN NO FULLY ENGAGED ON TOP MOST HINGE BLOCK AND RED PIN ACTUATOR SHEERED OFF. R+R FLIGHT DECK DOOR HINGE PIN ASSEMBLY IN REF. TO DEHAVILLAND DHC-8-400 CMM DOC NO. 02CAS057-D82 REV. G DOOR FUNCTIONS NORMALLY NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
